13 Month Transformation (w/ serious dedication)
- 01-05-2010, 06:38 PM
- 01-11-2010, 10:23 PM
- 01-12-2010, 12:19 AM
01-29-2010, 01:44 PM
02-01-2010, 02:20 PM
02-13-2010, 12:16 AM
I tried out havoc over christmas break for a few days and started having heart palpitations and insomnia/anxiety/loss of appetite. So I gave up on it.
Came back to it again this month, started out with 10mg and SLOWLY worked my way up to 40-50mg. This time, I've been taking a little bit of arimidex with it and limiting my HCG usage. I think the HCG+Havoc+TRT was causing too much of some hormone in my body, be it cortisol, progesterone, dhea, estradiol, I don't know, but the HCG whilst on havoc has been messing with me. They days I don't use HCG, I happen to sleep better.
Anyhow, its been 28 days on havoc so far. First 2 week at 20mg, 3rd week 30, 4th week 40. I'm up to a solid 202lbs from 195! My arms/shoulders are way way bigger, this is absolutely draw dropping. The pumps are out of this world at 50mg. I can't hardly type because my forearms are cramping.
Strength gains are stupid. My bench went from 205x10 3 sets to 225x10, and 275x5 (extreme PR). Deadlift max is certainly beyond 450.
Hoping to keep up the havoc for another 2-3 weeks. Next week I will run straight 50mg. At this rate, the gains are more substantial then ever before...and the fact that I'm going to have TRT afterwards to fall back on will make them permanent hopefully.
02-13-2010, 12:54 PM
02-14-2010, 03:07 AM
Hey monsterbox nice job on all your hard work I was looking thru the first part of your post. Did you ever do a real gear cycle or not yet? I didn't look through all of the 7 posts so not sure.
02-14-2010, 06:21 PM
I'm stacking havoc on top at this moment. I don't think I'll ever do any more test...I feel fine and little kick here and there from an oral is enough.
02-14-2010, 07:41 PM
02-14-2010, 08:13 PM
02-14-2010, 10:14 PM
02-15-2010, 01:32 AM
02-15-2010, 01:14 PM
great work! will inspire many to push harder!
Primeval Labs Rep
iron10 for 10% off_Free shipping for US orders
02-16-2010, 05:26 PM
you know its good to see your porgress, but did what you went through not teach you anything. I give you props for your gains, i really do. But at some point you need to consider stopping hormonals(yes i know you might of had a thyroid problem or whatever even before the steroids). Anxiety form a few days of havoc, somethings not right. your 22 brother, steroids shouldnt be a staple. Im not flaming, ust a concerned member who had followed this and other logs of yours.
02-16-2010, 08:25 PM
02-17-2010, 03:34 AM
I do realize the drawbacks and risks. However, I've thought long and hard about what I've been through. I truly believe I've had a hormonal problem all my life which has caused my recovery issue with these orals in the past. Its been over a year since I've touched anything remotely hormonal besides my TRT treatment.
The anxiety that came with havoc was something to do with too much estrogen or pregnanolone. I haven't had any of those symptoms since I've backed off the DHEA. I was using 50mg/DHEA ED along with HCG which can lead to alot of progesterone, cortisols, and other hormones. It was just too much stuff going on at once. I've been on havoc for 4 weeks so far and have felt amazing every step of the way. Much much different than ever before. In the past, havoc made me mood swingy etc.
I just dont see any danger in using a mild steroid like havoc once or twice a year. The major risk to any hormone user is HPTA suppression/recovery. Whether steroids caused my issue or I was predisposed, it really doesn't matter at all whatsoever because I'm on a consistent HRT.
When I'm done, Ill simply return to HRT with no side effects, no shutdown, no libido issues, no gain loss, just back to feeling great
02-24-2010, 01:24 AM
02-24-2010, 04:20 PM
well this is my first day off-cycle. I'm on TRT+HCG of course.
Should I expect any sort of withdawal or depression/anxiety/libido loss issues? I would think the only thing noticeable should be a minor decrease in stamina and strength progression, but I should still feel like I did pre-cycle right?
Someone was telling me high levels of T from havoc will wear out the dopamine receptors and then when you drop back to normal T levels you will feel unhappy. They were suggesting I go off trt for a week to resensatize my dopamine to my TRT. This sounds retarded
02-24-2010, 05:53 PM
02-25-2010, 12:39 AM
It would be nice if maybe it would be healthier on his body if he would not use such chemicals.
It may be the reason he suffers from the condition he does.
It would be better to give your body a break and be easier on it, it may not be a good idea to do what you are doing, I would not use any such things while on HRT because you will do most adequate on HRT without adding all the other chemicals you are adding.
You are doing good though besides that it sounds like, maybe also you will be able to later decrease your dosing a little after you see how things are going.
Please play it safe and try to avoid them sometime vicious supplements.
02-25-2010, 12:40 AM
02-25-2010, 08:21 AM
02-25-2010, 07:36 PM
I'm off, its day 2 so far. My scale at home reads 205-208. So i'd have to say havoc is a damn good muscle builder. I started at 195, dropped to 192, and reached 208 in 6 weeks. Looking in the mirror, Id have to say I dropped about 1% BF and gained a good half inch+ on my arms. Going to post some progress pics soon.
As far as the post cycle feelings, so far I just feel really "out-of-it". Kinda depressed, probably because of the drop in motivation/androgens. The havoc well-being was rediculously powerful, I hope to kick out of this slump sooner or later.
As far as PCT, I'm taking Liv52, Milkthistle, and Hawthorne. I've bumped up my fish oil to 15/day. Keeping calories at 4500 and protein to 225grams.
On a strange note, I took DHEA for the first time in a while yesterday, 50mg, and felt a huge nasty rush immediately following. Didn't sleep good last night, felt amped/anxious as crap. Going to stay away from DHEA, even though the doc recommened 25 daily to anyone on TRT. I think its converting too much to pregnenolone or something and hyping me up.
02-25-2010, 07:43 PM
04-11-2012, 09:41 PM
Similar Forum Threads
- By Lifesgood69 in forum PicsReplies: 18Last Post: 02-27-2012, 01:18 PM
- By majj268 in forum AnabolicsReplies: 0Last Post: 04-02-2011, 02:07 AM
- By ReaperX in forum PicsReplies: 158Last Post: 07-09-2008, 04:31 PM